The Annals of Mathematical Statistics

The Last Return to Equilibrium in a Coin-tossing Game

D. Blackwell, P. Deuel, and D. Freedman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1344.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703291

Digital Object Identifier
doi:10.1214/aoms/1177703291

Mathematical Reviews number (MathSciNet)
MR169256

Zentralblatt MATH identifier
0129.31501

JSTOR
links.jstor.org

Citation

Blackwell, D.; Deuel, P.; Freedman, D. The Last Return to Equilibrium in a Coin-tossing Game. Ann. Math. Statist. 35 (1964), no. 3, 1344. doi:10.1214/aoms/1177703291. https://projecteuclid.org/euclid.aoms/1177703291


Export citation